# SDR VNAA2017101299910

- Difficulty date: October 12, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 32,890 hours, 32,757 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 601R31146
- Part serial: NA
- Condition: Corroded
- Location: Bs 499-513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR HAS FRETTING CORROSION AROUND THE HOLES THAT THE FUEL LINES PASS THROUGH. REMOVED THE CORROSION IAW SRM 51-12-00.   REPAIRED THE DAMAGED AREA IAW REO 601R-53-41-2234
